Nagoya Mathematical Journal

Some notes on the moduli of stable sheaves on elliptic surfaces

Kōta Yoshioka

Full-text: Open access

Abstract

In this paper, we shall consider the birational structure of moduli of stable sheaves on elliptic surfaces, which is a generalization of Friedman's results to higher rank cases. As applications, we show that some moduli spaces of stable sheaves on ${\Bbb P}^2$ are rational. We also compute the Picard groups of those on Abelian surfaces.

Article information

Source
Nagoya Math. J., Volume 154 (1999), 73-102.

Dates
First available in Project Euclid: 27 April 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1114631221

Mathematical Reviews number (MathSciNet)
MR1689173

Zentralblatt MATH identifier
0955.14032

Subjects
Primary: 14J60: Vector bundles on surfaces and higher-dimensional varieties, and their moduli [See also 14D20, 14F05, 32Lxx]
Secondary: 14D20: Algebraic moduli problems, moduli of vector bundles {For analytic moduli problems, see 32G13} 14J27: Elliptic surfaces

Citation

Yoshioka, Kōta. Some notes on the moduli of stable sheaves on elliptic surfaces. Nagoya Math. J. 154 (1999), 73--102. https://projecteuclid.org/euclid.nmj/1114631221


Export citation